# SDR O2GA2016052782901

- Difficulty date: May 22, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N829UP
- Make and model: Beech B300
- Aircraft serial: FL933
- Aircraft time: 1,502 hours, 1,250 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

DURING CRUISE FLIGHT AT FL290 ACFT EXPERIENCED A CABIN PRESS LOSS.  AN EMER DESCENT WAS ACCOMPLISHED.  ALL CABIN MASKS WERE DEPLOYED.  LANDING WAS UNEVENTFUL.  ACFT HAS BEEN RELEASED FOR AN OPERATIONAL CHECK FLIGHT.  REPLACED THE LT MAIN GEAR SAFETY SWITCH, OUTFLOW VLV, SAFETY VLV, PRESSURIZATION DUMP SOLENOID, DUMP & TEST TOGGLE SWITCH, PRESET SOLENOID VLV & PRESS CONTROLLER.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
